Publications of the Research Institute for Mathematical Sciences


Full-Text PDF (5097 KB) | Metadata | Table of Contents | PRIMS summary
Volume 11, Issue 1, 1975, pp. 67–147
DOI: 10.2977/prims/1195191688

Published online: 1975-04-30

Eigenfunction Expansions for Symmetric Systems of First Order in the Half-Space ℝ+n

Seiichiro Wakabayashi[1]

(1) University of Tsukuba, Ibaraki, Japan

No abstract available for this article.

No keywords available for this article.

Wakabayashi Seiichiro: Eigenfunction Expansions for Symmetric Systems of First Order in the Half-Space ℝ+n. Publ. Res. Inst. Math. Sci. 11 (1975), 67-147. doi: 10.2977/prims/1195191688